HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Remark on the scattering problem for the Klein-Gordon equation with power nonlinearity

Files in This Item:
pre831.pdf142.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83981

Title: Remark on the scattering problem for the Klein-Gordon equation with power nonlinearity
Authors: Sasaki, Hironobu Browse this author
Keywords: Klein-Gordon equation
scattering
power nonlinearity
Issue Date: 2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 831
Start Page: 1
End Page: 17
Abstract: We consider the scattering problem for the nonlinear Klein-Gordon equation. The nonlinear term of the equation behaves like a power term. We show that we can define the scattering operator on a suitable 0-neighborhood of the weighted Sobolev space, which improves the known results in some sense. Our proof is based on the Strichartz type estimates.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69640
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University